# SDR HNAA2023030600056

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 41,708 hours, 38,392 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL NOTED IN FLIGHT DECK AND CABIN UPON LANDING                         
      HISTORY: NONE
FACT  04MAR23  20:46  FLO TROUBLE SHOT IAW FIM 21-20-00-810-801-A WITH NO DEFECTS NOTED. RAN APU AND PACKS INDEPENDENTANTLY WITH CREW WITH NO DEFECTS NOTED. A/C OK FOR SERVICE
